| Catalog Number |
1067717 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Shock (2072)
| Date of Event |
06/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the sales representative that the patient feels the electrical current in his heart and it's making him feel uncomfortable.He does not have a pacemaker.The sales representative advised him to stop using the unit until further notice.No further consequences has been reported.The spinalpak was returned for further evaluation.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
Event or Problem Description
Additional Manufacturer Narrative
Correction: h4: device manufacture date, this follow-up report is being submitted to on corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.